# SDR MALA976453

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 339-347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND SEVERAL DENTS RIGHT FUSELAGE FS 339-347.0 SKIN AFT OF ICE SHIELD AND BELOW WINDOW.  MAINTENANCE REPAIRED WITH REINFORCEMENT DOUBLER IAW SAAB SRM.
